# SDR F3LA200200218

- Difficulty date: August 20, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION 1 FT LEFT OF CENTER LINE FLOORBEAM AT BS 294.5.  FOUND CORROSION ON FLOORBEAM AT BS 294.5 TO BE OUT OF LIMITS FROM LBL 19.5 TO RBL 60 PER SRM 53-10-51.  REMOVED THIS SECTION OF THE TOP CHORD, FABRICATED REPLACEMENT CHORD AND INSTALLED PER SOPM 26-41-02 AND SRM 53-10-51.
